# SDR 00FDEA00554

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69208134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON SHEAR TIE BS 1130 BETWEEN STR 28L AND STR 29L.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-10-2 & 51-20-1.
